advertisement
Question
Posted by: anon'mous | 2007/03/23

DOCTOR?

Hi Doc,
I have been on the 3 month injection Petogen 150mg for as long as I can remember - I have put on a LOT of weight - heard that the injection is the cause of that - I should have gone again 13/2 but did not as I seriously need to loose weight. Now, I have become very agro and ill-manered and irretable? Is it because of not going for the Petogen? Is it true about the weight thing?
I am 41.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
It coudld be due to the change in hormones - Progesterone can make one put on weight - won't putting in an IUD be an option?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gugu | 2007/03/28

i want to know if petogen sometimes makes you feel like vommitting. because i've been experiencing it after my second dose of it.

Reply to gugu

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement